Title of article :
Maximum inverse positive matrices Original Research Article
Author/Authors :
Linzhang Lu، نويسنده , , Michael K. Ng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
5
From page :
65
To page :
69
Abstract :
We consider a class of inverse positive matrices, which is called Maximum inverse positive (MIP) matrices. If AA is an MIP matrix, then for any matrix BB which has at least one entry larger than that of AA, then BB is no longer an inverse positive matrix. Some existence and nonexistence results for MIP matrices are presented.
Keywords :
Inverse positive matrix , ZZ-matrix , spectral radius
Journal title :
Applied Mathematics Letters
Serial Year :
2007
Journal title :
Applied Mathematics Letters
Record number :
898314
Link To Document :
بازگشت